A new method for obtaining eigenvalues of variational inequalities based on bifurcation theory

Milan Kučera

Časopis pro pěstování matematiky (1979)

  • Volume: 104, Issue: 4, page 389-411
  • ISSN: 0528-2195

How to cite

top

Kučera, Milan. "A new method for obtaining eigenvalues of variational inequalities based on bifurcation theory." Časopis pro pěstování matematiky 104.4 (1979): 389-411. <http://eudml.org/doc/21402>.

@article{Kučera1979,
author = {Kučera, Milan},
journal = {Časopis pro pěstování matematiky},
keywords = {Bifurcation Theory; Eigenvalue Problem; Variational Inequality; Glob},
language = {eng},
number = {4},
pages = {389-411},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {A new method for obtaining eigenvalues of variational inequalities based on bifurcation theory},
url = {http://eudml.org/doc/21402},
volume = {104},
year = {1979},
}

TY - JOUR
AU - Kučera, Milan
TI - A new method for obtaining eigenvalues of variational inequalities based on bifurcation theory
JO - Časopis pro pěstování matematiky
PY - 1979
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 104
IS - 4
SP - 389
EP - 411
LA - eng
KW - Bifurcation Theory; Eigenvalue Problem; Variational Inequality; Glob
UR - http://eudml.org/doc/21402
ER -

References

top
  1. A.-F Abeasis J.-P. Dias, and A. Lopes-Pinto, Sur les valeurs propres du sous-differential d'une fonction convexe avec un noyau non borne, C. R. Acad. Sci. Paris, Ser. A 278 (1974), 1197-1199. (1974) Zbl0288.47050MR0344950
  2. V. Benci A. M. Micheletti, Su un problema dia utovalori per disequazioni variazionali, Annali di Matematica pura ed applicata, Vol. CVII (1976), 359-371. (1976) Zbl0324.49004MR0412941
  3. E. N. Dancer, On the structure of solutions of non-linear eigenvalue problems, Indiana Univ. Math. Joum., Vol. 23, No. 11 (1974), 1069-1076. (1974) Zbl0276.47051MR0348567
  4. J.-P. Dias, Variational inequalities and eigenvalue problems for nonlinear maximal monotone operators in a Hilbert space, American Journal of Math., Vol. 97, No. 4 (1976), 905-914. (1976) MR0420354
  5. J.-P. Dias J. Hernandez, A Sturm-Liouville theorem for some odd multivalued maps, Proc. Amer. Math. Soc, Vol. 53, No. 1 (1975), 72-74. (1975) Zbl0285.47037MR0377632
  6. C. Do, The buckling of a thin elastic plate subjected to unilateral conditions, In „Applications of Methods of Functional Analysis to Problems in Mechanics", Lecture Notes in Mathematics, No. 503, 307-316, Springer-Verlag, Berlin-Heidelberg-New York 1976. (1976) Zbl0337.73034MR0669061
  7. S. Fučík J. Milota, Linear and nonlinear variational inequalities on halfspaces, Comment. Math. Univ. Carol. 16, 4 (1975), 663-682. (1975) Zbl0319.47039MR0417877
  8. M. Kučera, A new method for obtaining eigenvalues of variational inequalities of the special type, Preliminary communication. Comment. Math. Univ. Carol. 18, 1 (1977), 205-210. (1977) Zbl0395.49015MR0435909
  9. M. Kučera, A new method for obtaining eigenvalues of variational inequalities. Branches of eigenvalues of the equation with the penalty in a special case, Časopis pro pěstování matematiky, 104 (1979), 295-310. (1979) Zbl0411.58009MR0543230
  10. M. Kučera, A new method for obtaining eigenvalues of variatonal inequalities. Operators with multiple eigenvalues, To appear. Zbl0621.49005MR0654056
  11. M. Kučera J. Nečas J. Souček, The eigenvalue problem for variational inequalities and a new version of the Ljusternik-Schnirelmann theory, In "Nonlinear Analysis", Academic Press, New York-San Francisco-London 1978. (1978) Zbl0463.47041MR0513782
  12. E. Miersemann, Über höhere Verzweigungspunkte nichtlinearer Variationsungleichungen, Math. Nachr. 85 (1978), 195-213. (1978) Zbl0324.49036MR0517651
  13. J. Naumann H. U. Wenk, On eigenvalue problems for variational inequalities, Rendiconti di Matematica 3, Vol. 9, Ser. VI (1976), 439-463. (1976) Zbl0373.35051MR0470783
  14. P. H. Rabinowitz, Some global results for nonlinear eigenvalue problems, Journ. Funct. Anal. 7 (1971), 487-513. (1971) Zbl0212.16504MR0301587
  15. R. C. Riddell, Eigenvalue problems for nonlinear elliptic variational inequalities on a cone, Journ. Funct. Anal., Vol. 26, No. 4 (1977), 333-355. (1977) Zbl0369.47039MR0460882

Citations in EuDML Documents

top
  1. Milan Kučera, A new method for obtaining eigenvalues of variational inequalities. Branches of eigenvalues of the equation with the penalty in a special case
  2. Milan Kučera, A new method for obtaining eigenvalues of variational inequalities: operators with multiple eigenvalues
  3. Milan Kučera, Jiří Neustupa, Destabilizing effect of unilateral conditions in reaction-diffusion systems
  4. Erich Miersemann, On higher eigenvalues of variational inequalities
  5. Milan Kučera, Bifurcation points of variational inequalities
  6. Pavel Drábek, Milan Kučera, Marta Míková, Bifurcation points of reaction-diffusion systems with unilateral conditions
  7. Pavel Drábek, Milan Kučera, Eigenvalues of inequalities of reaction-diffusion type and destabilizing effect of unilateral conditions
  8. Milan Kučera, A global continuation theorem for obtaining eigenvalues and bifurcation points
  9. Jaroslav Resler, Stability of eigenvalues and eigenvectors of variational inequalities
  10. Pavol Quittner, Spectral analysis of variational inequalities

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.